# SDR FDEA201207232642

- Difficulty date: July 23, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1610, LBL 24 HAS CROWN DAMAGE.  R & R WITH SEAT TRACK FABRICATED AND INSTALLED IAW DWG 146N5130 SHT 2, REV A.  REPAIR IS MAJOR.
